Since this popped up - had a new (to me) client this year who had successful treatments decades ago. She's now post-menopausal and had a bad problem of large diameter white hairs on her chin and jawline. She admits she'd been tweezing for awhile. We were both seeing a decrease of hair as treatments progressed. Yesterday she informed me that she'd been taking some nutritional supplement (sounds like masha?) which was supposed to balance her endocrine system. Her "person" (I can't remember if it's a yogi, herbalist, nutritionist, or what) told her to stop taking it. Come to find out one of the side effects is hair growth.

I sure miss Hair Route's regular publication listing drugs which cause hair growth.
_________________________
Barbara Greathouse, CPE
Kansas Licensed since 1980
Live by the 4 Agreements: Be impeccable with your word. Don't take anything personally. Don't make assumptions. Always do your best.